# SDR TWAA0009305

- Difficulty date: June 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION IN AFT CARGO THRESHOLD PLATE, STA 1212.  REMOVED CORROSION PER SPM 6-80-01 PAGE 1 ITEMS 3A AND B, AND PAGE 2 AND 3.  REPAIRED PER SRM 53-01 FIG 4 SHEET 3, AND ARA 16728A DATED 5-26-00, SRM 51-60-0 PAGE 36, SRM 51-60-0 PAGE 8.  CORROSION TREATED PARTS PER SRM 51 AND DRAWING 5910085 AND 5930483.
